# SDR CA960502056

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13
- System (JASC): 2612 · Fire Detection
- Part: Sense Loop
- Part number: 35590055
- Condition: Chafed
- Location: Nr 2 Eng Zone 2
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

(CAN) ON DESCENT THERE WAS A ZONE 2 FIRE INDICATION ON NUMBER TWO ENGINE. THE FIRE EXTINGUISHER WAS DISCHARGED AND THE ENGINE WAS SHUT DOWN. THE FIRE WARNING BELL DID NOT GO OUT. THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REVEALED THAT THE FIRE SENSE LOOP WAS CHAFED THROUGH IN ONE PLACE WHICH SHORTED THE LOOP, GIVING A FALSE WARNING. FIRE SENSE LOOP REPLACED.
